Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have had peripheral neuropathy in feet. Getting cramps in feet and some memory problem. Related?

I have had peripheral neuropathy in my feet for 16 years. I also get severe cramping in my feet when they are cold. Recently I have been having difficuly recalling names or even simple words and it is quite embarrassing. Is it possible that my neuropathy and memory problems are related. I take blood pressure pills and amitriptyline for pain.Thank You
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for query
Untreated peripheral neuropathy may result in permanent loss of nerve function, tissue damage, and muscle atrophy. It is important to receive proper treatment and management of this condition to reduce the risk for irreversible damage and other serious complications.
Chronic pain can cause sleeplessness and a decline in quality of life. Pain sufferers often experience a disruption in their ability to perform daily tasks and may suffer from depression. Symptoms of depression include
o     apathy,
o     feelings of isolation and frustration, and
o     memory loss.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor